Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 308, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Dec 10, 2023, 2:38 AM CST for Conecuh County, Escambia County, Alabama. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 10, 2023, 2:38 AM CST (08:38 UTC)
- Expired
- Dec 10, 2023, 3:15 AM CST
- In force
- 37 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Conecuh County, AL, Escambia County, AL
The radar
The Mobile radar (KMOB), 115 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 10, 3:03 AM CST | HAIL 0.7 | Appleton, AL | Broadcast media relayed a report of dime sized hail in Appleton. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 10, 12:58 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 821 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted.
036
WUUS54 KMOB 100838
SVRMOB
ALC035-053-100915-
/O.NEW.KMOB.SV.W.0308.231210T0838Z-231210T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
238 AM CST Sun Dec 10 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northwestern Escambia County in south central Alabama...
Southeastern Conecuh County in south central Alabama...
* Until 315 AM CST.
* At 238 AM CST, a severe thunderstorm was located 7 miles east of
I65 And AL 113, or 10 miles northwest of Brewton, moving east at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Castleberry and I65 And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 800 AM CST for south central
Alabama.
&&
LAT...LON 3104 8744 3117 8747 3146 8688 3120 8672
TIME...MOT...LOC 0838Z 250DEG 28KT 3121 8719
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
21/CLLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 11:43 PM CST, 2 hours 55 minutes earlier.
Area forecast discussion, Dec 9, 11:43 PM CST, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1143 PM CST Sat Dec 9 2023
...New AVIATION...
.AVIATION...
(06Z TAFS)
Issued at 1143 PM CST Sat Dec 9 2023
LIFR to IFR ceilings will continue ahead of cold front and
associated line of showers and thunderstorms that will move
across the area overnight. Gusty winds can be expected along the
line with northwest flow developing behind the cold front Sunday
morning. Dense fog near coastal locations will also clear as the
front moves through. /13
&&
.PREV DISCUSSION... /issued 433 PM CST Sat Dec 9 2023/
..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Sunday)
Issued at 433 PM CST Sat Dec 9 2023
A large scale positively tilted mid and upper level trough
centered over the Central and Southern Plains will continue to
move eastward and sharpen later tonight as it approaches the Lower
Mississippi Valley. At the surface, a cold front extends from
just southeast of Memphis, TN, southwestward across southeast
Arkansas and into northwest Louisiana and southeast Texas as of 3
pm CST. This front will continue to gradually move southeastward
through the evening. Ahead of this front, an unseasonably warm and
humid airmass is in place with temperatures across our region in
the mid 70s to around 80 degrees with dewpoints in the mid 60s to
lower 70s along the coast. Low level moisture advection and weak
isentropic ascent has supported the development of scattered
showers this afternoon and this overall pattern should continue
through this evening. Temperatures are unlikely to fall much
overnight as warm air advection persists ahead of the approaching
upper trough.
In addition, with the very moist airmass overspreading relatively
cool waters of the near-shore Gulf waters of Alabama, Mobile Bay,
and Mississippi Sound, expect dense fog to redevelop over these
areas with visibilities below one quarter mile expected again by
later this evening. A dense fog advisory remains in effect through
tomorrow morning in these locations. This dense fog should again
expand across adjacent land portions of Mobile and Baldwin
counties by mid to late evening. The dense fog advisory will be
expanded inland later this evening in these coastal counties of
Alabama. Further east along the coastline of the western Florida
Panhandle, areas of fog will likely develop this evening but will
likely not be dense. Patchy fog is possible further inland ahead
of the front overnight.
At this time, it appears that showers and thunderstorms will
become more numerous late this evening across interior southwest
Alabama into southeast Mississippi as the upper trough sharpens
and moves east in response to another shortwave impulse rounding
the base of the trough. The upper trough maintains a positive tilt
but will begin to transition to more neutral tilt in response to
this shortwave. Overall, wind fields should strengthen late this
evening ahead of the trough and surface front, with deep layer
shear approaching 50 kts over the northwest portions of the
forecast area and spreading eastward through the night. In
addition, it appears that low level flow will also reintensify
(850mb between 30-35 kts)in response to the shortwave with surface
winds potentially backing some over the warm sector. Latest CAM
guidance suggests hodographs may elongate over the warm sector
with storm relative winds in the lowest 1km increasing to around
25 kts and sufficient curvature in this layer as well with a
larger degree of streamwise vorticity ingestion into any available
convective updrafts. Above 1km, the hodograph becomes straight-
lined therefore it appears that any convection that can develop
across the warm sector could be supercellular with the potential
for storm splits but still favoring the right mover with increased
0-1km SRH. In addition, latest CAM guidance suggests SBCAPE
values increasing to between 1000-1500j/kg ahead of the front.
Therefore there remains a severe weather threat beginning late
this evening over northwest portions of the area and spreading
across areas along and east of I-65 after midnight. The potential
will exist for damaging winds, marginally severe hail, and
isolated tornadoes possible.
The strong cold front will progress across the forecast area
overnight into Sunday morning. Storms should cluster along the
front, but a few semi-discrete supercells will be possible just
ahead of the front. The overall severe threat should end as the
front moves east of the area by midday Sunday. Behind the front,
strong cold air advection should develop under brisk northwest
winds. Sunday's high temperature should occur in the morning then
gradually fall behind the front through the afternoon hours.
Strong northwest winds will be possible over the marine zones by
Sunday afternoon where small craft advisories and a gale warning
well offshore will be in place. Rip currents should also remain
high through Sunday evening. /JLH
SHORT AND LONG TERM...
(Sunday night through Saturday)
Issued at 433 PM CST Sat Dec 9 2023
Strong surface high pressure will continue to build in from the
west Sunday night through Monday, and then shift slightly to the
east of our area. Surface ridging however will then continue
across the area through much of the week. This will bring a dry
northeasterly flow and very cool airmass to our area. Aloft, flow
will initially be zonal, but a large upper trough will move out
of the Rockies and into the Plains States by Friday, allowing
upper flow to become more southeasterly across the area. The GFS
model is suggesting the possibility of a developing low pressure
area over the eastern Gulf Thursday evening or Friday, but there
are still some uncertainties with that. Regardless, by the end of
the period, atmospheric moisture will be on the increase across
our area as surface winds become more easterly, but for now it
appears that any increasing rain chances look to hold off until
late in the week.
Temperatures will plummet Sunday night, with lows diving into the
upper 20s well inland to the mid 30s near the coast. Similar lows
are expected Monday night. Gradually moderating overnight temps
through the remainder of the period, with lows generally in the
40s by Thursday night. Highs on Monday should only reach the low
to mid 50s, and warming slightly on Tuesday into the mid to upper
50s. Slightly warmer, with near normal highs in primarily in the
lower 60s Wednesday through Friday. /22
MARINE...
Issued at 433 PM CST Sat Dec 9 2023
Areas of dense fog are likely across much of coastal Alabama
through tonight, and a Dense Fog Advisory is in effect from 9 PM
this evening to 6 AM CST Sunday. A strong northwesterly to
northerly flow follows behind a strong cold front for Sunday
through Sunday night. A Small Craft Advisory remains in effect
from 6 AM to 10 PM CST Sunday for all bays, sounds, and Gulf out
20 nautical miles. A Gale Warning is now in effect from 10 AM to
10 PM CST Sunday for the Gulf from 20 to 60 nautical miles. A
moderate to occasionally strong northeasterly flow follows though
Thursday night. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 59 62 34 57 36 59 39 62 / 80 50 0 0 0 0 0 0
Pensacola 66 67 37 56 40 59 44 62 / 90 70 0 0 0 0 0 0
Destin 67 70 39 59 42 61 48 65 / 100 90 0 0 0 0 0 0
Evergreen 60 65 31 56 30 60 35 62 / 90 70 0 0 0 0 0 0
Waynesboro 49 55 30 55 30 59 33 59 / 90 50 0 0 0 0 0 0
Camden 53 57 29 52 28 57 33 58 / 90 70 0 0 0 0 0 0
Crestview 66 67 31 57 31 60 38 63 / 90 90 0 0 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Dense Fog Advisory until 6 AM CST Sunday for ALZ263>266.
High Rip Current Risk through Sunday afternoon for ALZ265-266.
FL...High Rip Current Risk through Sunday afternoon for FLZ202-204-
206.
MS...None.
GM...Dense Fog Advisory until 6 AM CST Sunday for GMZ630>633-650.
Small Craft Advisory from 6 AM to 10 PM CST Sunday for
GMZ630>636.
Small Craft Advisory from 6 AM Sunday to 6 AM CST Monday for
GMZ650-655.
Gale Warning from 10 AM to 10 PM CST Sunday for GMZ670-675.
Small Craft Advisory from 10 PM Sunday to 6 AM CST Monday for
GMZ670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Dec 10, 12:52 AM CST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
1252 AM CST Sun Dec 10 2023
ALZ053-055-261-262-100730-
Clarke AL-Baldwin Inland AL-Monroe AL-Mobile Inland AL-
1252 AM CST Sun Dec 10 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MONROE...
NORTHEASTERN MOBILE...NORTHWESTERN BALDWIN AND SOUTH CENTRAL CLARKE
COUNTIES THROUGH 130 AM CST...
At 1251 AM CST, Doppler radar was tracking a strong thunderstorm over
Movico, or 11 miles north of Creola, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Vernon and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 200 AM CST for south central
and southwestern Alabama.
&&
LAT...LON 3103 8812 3114 8804 3114 8802 3117 8799
3116 8796 3116 8794 3121 8795 3123 8793
3125 8796 3147 8781 3128 8750 3123 8757
3124 8762 3120 8762 3094 8799
TIME...MOT...LOC 0651Z 220DEG 37KT 3105 8798
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
21/CLLSpecial weather statement, Dec 10, 1:11 AM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Mobile AL
111 AM CST Sun Dec 10 2023
ALZ051>053-261-MSZ067-075-076-078-079-100815-
Clarke AL-Choctaw AL-Washington AL-Mobile Inland AL-Stone MS-
Perry MS-Greene MS-Wayne MS-George MS-
111 AM CST Sun Dec 10 2023
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CHOCTAW...
NORTHWESTERN MOBILE...WASHINGTON...CLARKE...GEORGE...PERRY...WAYNE...
GREENE AND STONE COUNTIES THROUGH 215 AM CST...
At 111 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Toxey to 8 miles southwest of Clara to 4
miles northeast of McLaurin to Poplarville. Movement was east at 40
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jackson, Waynesboro, Thomasville, Wiggins, Lucedale, Grove Hill,
Chatom, Richton, Leakesville, Wagarville, Saint Stephens, Leroy,
Clara, Perkinston, McHenry, Deer Park, Whatley, Tibbie, Beaumont, and
New Augusta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CST for south central
and southwestern Alabama...and southeastern Mississippi.
&&
LAT...LON 3091 8934 3091 8914 3121 8915 3143 8894
3165 8885 3185 8865 3190 8847 3206 8844
3211 8805 3205 8812 3199 8810 3199 8767
3188 8767 3183 8759 3168 8766 3073 8870
3074 8888 3068 8889 3065 8934
TIME...MOT...LOC 0711Z 249DEG 36KT 3192 8827 3148 8877 3121 8916 3081
8953
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
21/CLLSpecial weather statement, Dec 10, 1:15 AM CST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
115 AM CST Sun Dec 10 2023
ALZ059-262-FLZ201-100800-
Baldwin Inland AL-Escambia AL-Escambia Inland FL-
115 AM CST Sun Dec 10 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BALDWIN...WESTERN
ESCAMBIA AND NORTHWESTERN ESCAMBIA COUNTIES THROUGH 200 AM CST...
At 115 AM CST, Doppler radar was tracking a strong thunderstorm over
I65 And AL 225, or 5 miles northwest of Bay Minette, moving northeast
at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Atmore, Stockton, McCullough, I65 And AL 225, I65 And CR 1, I65 And
AL 21, and Poarch Creek Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CST for south central
Alabama. A Tornado Watch also remains in effect until 800 AM CST for
south central Alabama.
&&
LAT...LON 3093 8792 3093 8790 3095 8790 3094 8788
3095 8787 3097 8789 3099 8787 3099 8789
3100 8790 3123 8757 3123 8755 3126 8749
3100 8734 3087 8788
TIME...MOT...LOC 0715Z 240DEG 31KT 3095 8783
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
21/CLLSpecial weather statement, Dec 10, 1:50 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Mobile AL
150 AM CST Sun Dec 10 2023
ALZ264-266-100815-
Baldwin Coastal AL-Baldwin Central AL-
150 AM CST Sun Dec 10 2023
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BALDWIN COUNTY
THROUGH 215 AM CST...
At 150 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles south of Point Clear to Fort Morgan.
Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gulf Shores, Foley, Point Clear, Magnolia Springs, Bon Secour,
Summerdale, and Silverhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3017 8766 3022 8801 3043 8801 3051 8793
3058 8777 3040 8762
TIME...MOT...LOC 0750Z 217DEG 30KT 3041 8794 3021 8803
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
21/CLLSpecial weather statement, Dec 10, 2:05 AM CST, 33 minutes before
Special Weather Statement
National Weather Service Mobile AL
205 AM CST Sun Dec 10 2023
ALZ056-059-262-100845-
Baldwin Inland AL-Conecuh AL-Escambia AL-
205 AM CST Sun Dec 10 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL BALDWIN...WESTERN
ESCAMBIA AND SOUTHWESTERN CONECUH COUNTIES THROUGH 245 AM CST...
At 204 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Poarch Creek Reservation
to 5 miles northeast of I65 And AL 21. Movement was northeast at 35
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Atmore, Brewton, McCullough, East Brewton, Castleberry, I65 And CR 1,
I65 And AL 113, I65 And AL 21, and Poarch Creek Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for south central
Alabama. A Tornado Watch also remains in effect until 800 AM CST for
south central Alabama...and northwestern Florida.
&&
LAT...LON 3112 8694 3100 8750 3100 8760 3098 8759
3092 8784 3108 8784 3126 8745 3126 8743
3127 8742 3144 8706
TIME...MOT...LOC 0804Z 243DEG 30KT 3104 8769 3116 8740
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
21/CLLSpecial weather statement, Dec 10, 2:15 AM CST, 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
215 AM CST Sun Dec 10 2023
ALZ052>055-100900-
Clarke AL-Wilcox AL-Monroe AL-Washington AL-
215 AM CST Sun Dec 10 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MONROE...EAST
CENTRAL WASHINGTON...EASTERN CLARKE AND WILCOX COUNTIES THROUGH 300
AM CST...
At 215 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles southeast of Camden to 10 miles south
of Vredenburgh to 5 miles southeast of Whatley to 6 miles southeast
of Wagarville. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monroeville, Jackson, Camden, Grove Hill, Peterman, Whatley, Pine
Hill, Beatrice, Vredenburgh, Fulton, and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 400 AM CST for south central
and southwestern Alabama.
&&
LAT...LON 3213 8725 3212 8726 3208 8719 3205 8718
3205 8687 3158 8721 3124 8789 3135 8802
3200 8767 3201 8762 3208 8763 3213 8759
3213 8752 3216 8752
TIME...MOT...LOC 0815Z 225DEG 40KT 3196 8720 3169 8739 3158 8766 3139
8794
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
21/CLLThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 11:01 PM CST | Special Weather Statement | MOB | Choctaw, Clarke | 59 min |
| Dec 10, 12:11 AM CST | Special Weather Statement | MOB | Washington | 64 min |
| Dec 10, 12:20 AM CST | Special Weather Statement | MOB | Mobile | 40 min |
| Dec 10, 12:36 AM CST | Special Weather Statement | MOB | Mobile | 24 min |
| Dec 10, 12:52 AM CST | Special Weather Statement | MOB | Washington | 38 min |
| Dec 10, 1:11 AM CST | Special Weather Statement | MOB | Choctaw, Clarke, Washington | 64 min |
| Dec 10, 1:15 AM CST | Special Weather Statement | MOB | Escambia | 45 min |
| Dec 10, 1:38 AM CST | Special Marine Warning | MOB | 22 min | |
| Dec 10, 1:45 AM CST | Special Marine Warning | MOB | 60 min | |
| Dec 10, 1:50 AM CST | Special Weather Statement | MOB | Baldwin | 25 min |
| Dec 10, 1:58 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 33 min |
| Dec 10, 2:05 AM CST | Special Weather Statement | MOB | Escambia | 40 min |
| Dec 10, 2:15 AM CST | Special Weather Statement | MOB | Clarke, Monroe, Wilcox | 45 min |
| Dec 10, 2:27 AM CST | Special Marine Warning | MOB | 93 min | |
| Dec 10, 3:10 AM CST | Special Marine Warning | MOB | 65 min | |
| Dec 10, 3:10 AM CST | Special Marine Warning | MOB | 50 min | |
| Dec 10, 3:14 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 43 min |
| Dec 10, 3:43 AM CST | Special Marine Warning | MOB | 62 min | |
| Dec 10, 3:48 AM CST | Special Marine Warning | MOB | 57 min | |
| Dec 10, 3:55 AM CST | Special Weather Statement | MOB | Covington | 50 min |
| Dec 10, 4:03 AM CST | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 42 min |
| Dec 10, 4:41 AM CST | Special Weather Statement | MOB | Crenshaw | 19 min |
| Dec 10, 4:45 AM CST | Special Marine Warning | MOB | 90 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.